Loading [MathJax]/jax/output/CommonHTML/jax.js
Sbornik: Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sbornik: Mathematics, 2020, Volume 211, Issue 6, Pages 875–899
DOI: https://doi.org/10.1070/SM9276
(Mi sm9276)
 

Three-webs W(r,r,2)

A. M. Shelekhov

Moscow Pedagogical State University, Moscow, Russia
References:
Abstract: Local differential-geometric properties of three-webs W(r,r,2) formed on a 2r-dimensional manifold by foliations of codimension r,r and 2, respectively, are considered. In particular, three-webs defined by complex analytic functions of r complex arguments belong to this class of webs. The structure equations of a three-web W(r,r,2) in an adapted co-frame (in particular, in a natural co-frame) are deduced; the canonical connection Γ on the manifold of a web W(r,r,2) is introduced; formulae are obtained to calculate (in a natural co-basis) the components of the first structure tensor of a three-web W(r,r,2) in terms of the derivatives of the function of this web. Three special classes of three-webs W(r,r,2) are considered in detail: regular and group three-webs and also three-webs W(r,r,2) generated by holomorphic functions.
Bibliography: 17 titles.
Keywords: three-web W(r,r,2), group three-web W(r,r,2), regular three-web W(r,r,2), three-web CW(r,r,2), canonical connection on a three-web W(r,r,2).
Received: 04.05.2019
Bibliographic databases:
Document Type: Article
UDC: 514.763.7
MSC: Primary 53A60; Secondary 14C21
Language: English
Original paper language: Russian
Citation: A. M. Shelekhov, “Three-webs W(r,r,2)”, Sb. Math., 211:6 (2020), 875–899
Citation in format AMSBIB
\Bibitem{She20}
\by A.~M.~Shelekhov
\paper Three-webs $W(r,r,2)$
\jour Sb. Math.
\yr 2020
\vol 211
\issue 6
\pages 875--899
\mathnet{http://mi.mathnet.ru/eng/sm9276}
\crossref{https://doi.org/10.1070/SM9276}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=4104778}
\zmath{https://zbmath.org/?q=an:1457.53008}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2020SbMat.211..875S}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000564138600001}
\elib{https://elibrary.ru/item.asp?id=45307033}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85090433708}
Linking options:
  • https://www.mathnet.ru/eng/sm9276
  • https://doi.org/10.1070/SM9276
  • https://www.mathnet.ru/eng/sm/v211/i6/p132
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:308
    Russian version PDF:48
    English version PDF:20
    References:46
    First page:7
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025